# SDR CALA9901719

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 810128000B
- Condition: Inoperative
- Location: Galley
- Part time: 28,176 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE BEGAN COMING OUT OF THE AFT GALLEY OVEN CONTROL PANEL WHILE EN ROUTE TO EWR.  THE SMOKE STOPPED WHEN OVEN WAS TURNED OFF.  THE FLIGHT CONTINUED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE AFT GALLEY OVEN WAS REMOVED AND REPLACED.  OPERATION OF THE OVEN CHECKED GOOD.  NO OTHER DEFECTS WERE FOUND.
